# SDR OZCA340088230207

- Difficulty date: February 7, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N901BC
- Make and model: Saab SF340A
- Aircraft serial: 088
- Aircraft time: 47,225 hours, 55,187 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HYD PUMP TURNED ON & NO MAIN ACCUM PRESS INCREASED. RETURNED TO MIA. FOLLOWED QRH. HYD CWP LIGHT ILLUM.  R/R MAIN HYD RES. PERFORMED AIR BLEED SYS AT HYD SYS IAW 29-00-00 OPS & LEAK CHECK SAT.  TAXI OUT, HYD PUMP MULTIPLE TIMES PER MINUTE: PRESSURE IN MAIN RES DECREASE FASTER THAN NORMAL. HYD FLUID QTY DID NOT CHANGE. R/R HYD PUMP IAW 29-00-00 OPS & LEAK CHECK SAT.  PRESS IN MAIN RES DECREASE FASTER THAN NORMAL, EMERG RES DECREASED. R/R MAIN & EMER ACCUM IAW 29-00-00 OPS & LEAK CHECK SAT. MAIN ACCUM DROPPING PRESS BELOW 2000 PSI PUMP CYCLE 6-8 TIMES DURING TAXI FROM RAMP - RWY. INSPECTED HYD SYS, FOUND HAND PUMP SELECT VALVE OUT OF POSTION. OPS CHECKED ON MAIN ACCUM IAW FAULT ISOLATION 29-10-00-01 PAGE 7 OF MM 29-20-15-04.
